Publications with Z. Szentmiklóssy

All publications by Zoltán Szentmiklóssy and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:714 Juhász, I., Shelah, S., Soukup, L., & Szentmiklóssy, Z. (2003). A tall space with a small bottom. Proc. Amer. Math. Soc., 131(6), 1907–1916. arXiv: math/0104198 DOI: 10.1090/S0002-9939-03-06662-0 MR: 1955280
Sh:765 Juhász, I., Shelah, S., Soukup, L., & Szentmiklóssy, Z. (2004). Cardinal sequences and Cohen real extensions. Fund. Math., 181(1), 75–88. arXiv: math/0404322 DOI: 10.4064/fm181-1-3 MR: 2071695